# SDR ASAA0640709

- Difficulty date: June 18, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 46,516 hours, 26,462 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Component: T/E Flap
- Component part number: 6546435318
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B AFT LEADING EDGE DAMAGED.  REMOVED DAMAGED SECTION OF LEADING EDGE SKIN.  REPLACED SECTION OF LEADING EDGE SKIN IAW SRM 51-40-05 AND 51-40-02.
